# SDR WX0A2020022473481

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N235NV
- Make and model: Airbus A320-214
- Aircraft serial: 1130
- Aircraft time: 57,767 hours, 22,996 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4917011
- Part serial: 49170BA09500
- Condition: Malfunctioned
- Location: Flap System
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(EMERGENCY DECLARED)  FLAP/CTL FLAPS FAULT ECAM MESSAGE FLAPS FAILED TO EXTEND /REPLACED SFCC #1. OPS CHECK GOOD."
